MathSciNet Relay Station
MathSciNet bibliographic data
MR2108862 (2006b:60034) 60F05 (60B12 62E20)
Giné, Evarist; Götze, Friedrich On standard normal convergence of the multivariate Student $t$-statistic for symmetric random vectors. Electron. Comm. Probab. 9 (2004), 162–171 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement